# SDR SWAA2022111069344

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,580 hours, 26,205 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR (RIGHT REAR ) SLIDE IS PARTIALLY DEPLOYED / [01] INSPECTED AFT SVC DOOR SLIDE ;NOT DEPLOYED ;RE-POSITIONED AFT SERVICE DOOR SLIDE REF AMM 25-66-01 400-804 (44958)
